Like everybody else on this board, I've about had it trying to figure out what's going on in my own body. If anybody else out there has similar experiences or advice, I am eager to hear it!
The big thing is that I've had both fatigue and Chronic Constipation since puberty. I never saw a dr for it until a year ago. (I got married and had insurance) I went to a gastroenterologist who found I had a swollen and hard gallbladder, full thickness rectal prolapse and a massive enterocele. I had major surgery to repair all of the above, including a resection of my sigmoid colon.
the surgeon said the gallbladder was ghastly. Inflamed and wrapped very tightly in omentum
He also said my connective tissue in the abdomen was "pediatric"
previously the dr also found out I had gastroparesis, for which I take metoclopramide.
a week after I was discharged from the hospital an MRI found I had several small blood clots lodged in my portal vein. Now I'm on coumadin. a subsequent blood test found elevated anticardiolipin antibodies.
My recovery seemed to be going well for about a month when it suddenly seemed to be declining again.
I am very athletic and an avid fitness competitor but I became weaker and weaker to a point where I couldn't run anymore. One day while out jogging my legs collapsed beneath me entirely. I began shedding handful of hair in the shower, I developed acne and excessively oily skin. I've had double vision and near sightedness since I was 15 but I noticed a bit of a progression.
I attributed everything to being on coumadin and chose to ignore it.
Then another month and my husband noticed a severe decline in my short term memory. I would sometimes not recall entire conversations mere hours after having them. I would forget to pay bills, forget to go to appts etc. I felt as though my head was in a fog and I couldn't get out of it. I thought I might have depression so the dr presribed me zoloft. after 8 weeks I felt 'happier' (wasn't altogether unhappy to begin with) but the little improvement I found with my memory started once again to decrease.
These past two weeks I've barely been able to stay awake, even at work. I've slept in the bathroom multiple times. I can't stop staring at my hands and legs because they have this "splotchy" apearance, like red and white lacework, with red dry spots on my torso and back, and red rashes along my knuckles. I can't get my bowels to move even though I know there is stool in the rectum, and when i strain my legs fall asleep. all I'm able to eliminate during these restroom trips is mucus: sometimes white and thick, other times bloody. My abdomen is so tender I can barely touch it with my own hands.
Last night while running my jaw began to hurt increasingly until I decided to turn home
I have mid-back pain but terrible posture that I can't seem to correct so that's probably why
my fingers swell in humidity and become very stiff. I rearely have joint pain except for a little bit in one thumb, some in my right knee (but remember, I am a runner) and my left elbow when I do my strength training.
I have some slight chorea (jerky movements) in my arms and legs. (reglan might be the cause)
I have terrible dryness in mucus membranes.
Medications: reglan, amitiza, coumadin, xoloft, miralax, antispasmodic
The thing is, I don't seem to have any of the disorders that these symptoms would point to. The following tests were normal:
small bowel transit
celiac (done twice)
thyroid panel (done three times)
kidney and liver function
MRI of back
ANA and sed rate
so really, this is just ridiculous. I am a 22 year old female. I swear at least some of this stuff is in my head. It has to be! If my drs haven't been able to diagnose me so far, then what else could it be?
still, as much as I try to ignore it, I can't seem to.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?